# SDR CALA2013100291657

- Difficulty date: September 30, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,383 hours, 14,941 cycles
- Engine: Pwa PW4060
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Part number: 181RA71R206C
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO POWER DRIVE UNITS 10L AND 8L INOPERATIVE.  REPLACED AFT CARGO POWER DRIVE UNITS 10L AND 8L PER AMM.
